# SDR CNQ2002F00000

- Difficulty date: June 13, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N308CS
- Make and model: Cessna 550
- Aircraft serial: 5500976
- Engine: Pwa PW530A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 651711073
- Condition: Chafed
- Location: Speed Brake
- Part time: 830 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE ORANGE FRESH AIR DUCT IN THE TAILCONE IS CHAFING AGAINST THE SPEED BRAKE LINES.  THIS RESULTED IN A FAILURE IN THE SPEED BRAKE LINE.  THE CREW AND PASSENGERS OF THE AIRCRAFT REPORTED A HYD FLUID MIST COMING OUT OF THE WEMACS IN THE CABIN.   REPLACED DUCT AND SPEED BRAKE LINE WITH NEW.  FOLLOWED BY THE APPLICATION OF ANTI-CHAFE MATERIAL TO THE SPEED BRAKE LINES.  ALSO REPLACED VENTILATION JUNCTION BOX, REPLACED CABIN FRESH AIR DUCTS AND REMOVED ATOMIZED HYD FLUID IN THE AFFECTED AREAS.
